On a Risk Model with Dependence between Interclaim Arrivals and Claim Sizes with Multiple Thresholds under Stochastic Interest

Abstract:

Article Preview

The risk model with dependence between interclaim arrivals and claim sizes is studied in the presence of multiple thresholds and stochastic interest. An integro-differential equation for some Gerber-Shiu discounted penalty functions is derived.

Info:

Periodical:

Advanced Materials Research (Volumes 179-180)

Edited by:

Garry Zhu

Pages:

1086-1090

DOI:

10.4028/www.scientific.net/AMR.179-180.1086

Citation:

Y. J. Huang and A. Q. Li, "On a Risk Model with Dependence between Interclaim Arrivals and Claim Sizes with Multiple Thresholds under Stochastic Interest", Advanced Materials Research, Vols. 179-180, pp. 1086-1090, 2011

Online since:

January 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.